Citation: keepinitweird. "Tonal Shift in My Perception: An Experience with 2C-B (exp111806)". Erowid.org. Apr 11, 2018. erowid.org/exp/111806
| T+ 24:00
| T+ 0:00
Two Nights with 2C-B
So first some background on my experience with drugs. I smoke weed everyday, drink intermittently and up until recently avoid most other drugs, especially psychedelics, since my few experiences with psychedelic mushrooms years before were not very pleasant.
Recently I reconnected with an old friend and my girlfriend and I visited him one Friday night. Eventually he had us agreeing to trying something called 2C-B, which I had never heard of. I took what he considered a low dose, 18 mg, orally. My girlfriend took 24 mg, since she uses psychedelics pretty regularly, and I’ll briefly touch on her experience throughout this piece when I feel it's relevant.
We all sat on the couch, smoking pot and waiting for the come up. It hit relatively fast, and I got a gentle wave of euphoria accompanied by very mild nausea, which passed reasonably quickly. The first thing I noticed was that the several black light reactant paintings decorating the room took on an enormous degree of depth, like they were embossed or relief sculptures. I reached out to touch them and was almost startled by their obvious flatness. The tone of existence seemed artificial somehow, overly produced, a little fake. The feeling is hard to describe. Walking was a little difficult, not so much off balance as visually impaired. I suspect that the drug affects depth perception. What really made an impression on me was the mental clarity I felt, not at all intoxicated or mentally impaired.
What really made an impression on me was the mental clarity I felt, not at all intoxicated or mentally impaired.
Besides the very obvious visual effects, I didn't perceive any cognitive changes at first. At one point I became pretty aroused and disappeared into the bathroom with my girlfriend. She wasn't into it, and said that bodies seemed weird to her, both visually and emotionally.
The trip lasted about five hours, and the peak seemed typified by mild euphoria similar to having a few drinks, an extreme change in depth perception, breathing surfaces, and a very clear mental state. I do feel I should mention there was quite a bit of jaw clenching. My girlfriend experienced a terrible headache after her come down as well.
The next night we stayed again, and I upped my dose to 24 mg, she to 30. The clarity of mind remained, though it was difficult to pay attention sometimes and I was extremely restless as the night wore on. At least a couple of times I found it hard to communicate, but most of the time I felt very lucid. The “fakeness” I had experienced before persisted and intensified, and at the time I described reality as being a “fun house”, “goofy”, clownish”, and that “everything has had all its authenticity or seriousness drained out of it.”
I described reality as being a “fun house”, “goofy”, clownish”, and that “everything has had all its authenticity or seriousness drained out of it.”
My friend and my girlfriend seemed like pod people, puppets, replacements of some kind. The experience came in waves, and just when I started thinking it had worn off I would be thrust back into the funhouse. Faces became cartoonish and monstrous all at once, and when I began closing my left eye then my right, alternatingly, a face could transform into an ogre, an elderly looking child, skeletal, sunken, melting, normal. I got what she had meant by bodies seeming weird. Joints seemed to be out of place, arms too long, skin too pliable, although I was sober minded enough not to be disturbed by any of it. The effects lasted about five or six hours, and again there was jaw clenching and again my girlfriend got a migraine, though I felt fine afterward.
All in all, what struck me most on both occasions was the tonal shift in my perception of reality’s authenticity, my extreme mental clarity and distortions in depth perception, facial recognition, and what I can only describe as “body-rightness.” I probably will do 2C-B again, but in a different setting, and possibly at a higher dose since I didn't get many of the possible negative side effects.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.